# SDR USAA2011020190480

- Difficulty date: January 10, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266022
- Part serial: 591
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF NR 5 TRAILING EDGE SLAT 15.5 INCHES INBOARD FROM OUTBOARD EDGE & 5 INCHES FORWARD OF TRAILING EDGE.  REPAIRED NR 5 SLAT TRAILING EDGE IAW B737 SRM 51-70-10 REPAIR 4.
